# SDR SWAA2014040926973

- Difficulty date: April 7, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 35,606 hours, 20,791 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD DEFLECTION RIB CRACKED ANGLE BRACKET AT UPPER  SHELF PANEL.  R & R BRACKET IAW SRM.
